IVF and Thinning Hair...anyone else?
1 Replies
cateacher - August 1

I just finished my first IVF procedure (It didn't work, however.) My hair has been falling out like crazy for the last 2 weeks. I'm wondering if it's a side effect of the Progestrone and Delestrogen injections. Has anyone else had this happen? My doctor also told me I have PCOS, but I've never noticed this much hair loss before.

 

Sbernardrnc - August 2

It can be directly related to the hormones, and the stress and probably a little anemia can cause hair loss.
My bet is on the hormones, some of the bc pills I was on once caused me both anemia and hair loss, per my md. hth.
Stefanie >:(

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question